Alert archive / California / Wind Advisories in 2008
Wind Advisory 2, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 15, 2008, 3:25 PM PST. It took effect at Jan 15, 2008, 10:46 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2008, 3:25 PM PST (23:25 UTC)
- In effect from
- Jan 15, 2008, 10:46 PM PST
- Expired
- Jan 16, 2008, 4:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 152325 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 325 PM PST TUE JAN 15 2008 ...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA WEDNESDAY... .A STRONG NORTHEASTERN PRESSURE GRADIENT WILL DEVELOP OVERNIGHT AS HIGH PRESSURE BUILDS IN NORTHERN NEVADA...BRINGING GUSTY WINDS TO PORTIONS OF NORTHERN INTERIOR CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED WEDNESDAY MORNING...WHEN GUSTS UP TO 45 MPH ARE POSSIBLE. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE WINDS. CAZ016>018-064-066-161200- /O.NEW.KSTO.WI.Y.0002.080116T1200Z-080116T2000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 325 PM PST TUE JAN 15 2008 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE NORTHEASTERN FOOTHILLS...THE WESTERN SIDE OF THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...SOUTHERN LAKE COUNTY AND THE DELTA...WHICH IS IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY. A SURFACE HIGH PRESSURE SYSTEM WILL BUILD OVER NORTHERN NEVADA OVERNIGHT INTO WEDNESDAY MORNING CREATING A STRONG PRESSURE GRADIENT OVER NORTHERN CALIFORNIA. THIS WILL BRING STRONG NORTH TO NORTHEAST WIND GUSTS TO THE AREA...PARTICULARLY ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY...REACHING TO AROUND 45 MPH. THE STRONGEST WINDS WILL COME WEDNESDAY MORNING AFTER 4 AM PST. THE WINDS ARE EXPECTED TO GRADUALLY DECREASE THROUGH THE AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE WINDS. $$
4 follow-up statements
000 WWUS76 KSTO 160053 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 453 PM PST TUE JAN 15 2008 ...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA WEDNESDAY... .A STRONG NORTHEASTERN PRESSURE GRADIENT HAS DEVELOPED AS HIGH PRESSURE BUILDS IN NORTHERN NEVADA. GUSTY WINDS WILL RESULT ACROSS PORTIONS OF NORTHERN INTERIOR CALIFORNIA THROUGH TOMORROW AFTERNOON. THE STRONGEST WINDS WILL SHIFT FROM THE NORTHERN SACRAMENTO VALLEY THIS AFTERNOON AND TONIGHT...TO THE WESTERN VALLEYS AND DELTA AREA OVERNIGHT AND WEDNESDAY MORNING. GUSTS TO 45 MPH ARE POSSIBLE IN THE ADVISORY AREA. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE WINDS. CAZ015-160800- /O.NEW.KSTO.WI.Y.0003.080116T0053Z-080116T0800Z/ NORTHERN SACRAMENTO VALLEY- 453 PM PST TUE JAN 15 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT. WATCH FOR AREAS OF DEBRIS ON THE ROAD AND BE PREPARED FOR SUDDEN STRONG CROSS WINDS...ESPECIALLY IN HIGH PROFILE VEHICLES...FOR THE REMAINDER OF THE EVENING AND TONIGHT. WINDS WILL SUBSIDE AFTER MIDNIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ016>018-064-066-160800- /O.CON.KSTO.WI.Y.0002.080116T1200Z-080116T2000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 453 PM PST TUE JAN 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY. A SURFACE HIGH PRESSURE SYSTEM WILL BUILD OVER NORTHERN NEVADA OVERNIGHT INTO WEDNESDAY MORNING CREATING A STRONG PRESSURE GRADIENT OVER NORTHERN CALIFORNIA. THIS WILL BRING STRONG NORTH TO NORTHEAST WIND GUSTS TO THE AREA...PARTICULARLY ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY...REACHING TO AROUND 45 MPH. THE STRONGEST WINDS WILL COME WEDNESDAY MORNING AFTER 4 AM PST. THE WINDS ARE EXPECTED TO GRADUALLY DECREASE THROUGH THE AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE WINDS. $$
000 WWUS76 KSTO 160653 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1053 PM PST TUE JAN 15 2008 ...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA LATE TONIGHT AND WEDNESDAY... .DRY NORTHERLY FLOW WILL CONTINUE TO FILTER INTO NORTHERN CALIFORNIA TONIGHT AND WEDNESDAY...AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS OVER THE GREAT BASIN. AS A RESULT...THE SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL CONTINUE TO STRENGTHEN OVERNIGHT TONIGHT AND WEDNESDAY...WITH GUSTY NORTH TO NORTHEAST WINDS. THE STRONGEST WINDS WILL MOSTLY LIKELY BE ALONG THE WESTERN PORTION OF THE SACRAMENTO VALLEY AND THE DELTA AS WELL AS IN LAKE COUNTY. GUSTS TO 50 MPH ARE POSSIBLE IN THE ADVISORY AREA. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY EITHER SEE ADDITIONAL DAMAGE OR FALL DOWN. CAZ016>018-064-066-161500- /O.EXT.KSTO.WI.Y.0002.080116T0646Z-080117T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 1053 PM PST TUE JAN 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY. PRESSURE GRADIENTS WILL GRADUALLY STRENGTHEN OVERNIGHT TONIGHT AND HOLD STEADY THROUGH WEDNESDAY. NORTH TO NORTHEASTERLY WINDS 15 TO 30 MPH ARE POSSIBLE ACROSS THE REGION...WITH GUSTS UP TO 45 MPH. LOCAL GUSTS UP TO 50 MPH MAY BE POSSIBLE...PARTICULARLY ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY. THE WINDS WILL GRADUALLY DECREASE THROUGH THE LATE AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE BROUGHT DOWN BY THESE WINDS. $$ CAZ015-161500- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/ NORTHERN SACRAMENTO VALLEY- 1053 PM PST TUE JAN 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY. NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH TOMORROW. WATCH FOR AREAS OF DEBRIS ON THE ROAD AND BE PREPARED FOR SUDDEN STRONG CROSS WINDS...ESPECIALLY IN HIGH PROFILE VEHICLES...FOR THE REMAINDER OF THE NIGHT AND WEDNESDAY. THESE GUSTY WINDS WILL GRADUALLY SUBSIDE LATE WEDNESDAY AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE BROUGHT DOWN BY THESE WINDS. $$
000 WWUS76 KSTO 161154 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 354 AM PST WED JAN 16 2008 CAZ016>018-064-066-170000- /O.CON.KSTO.WI.Y.0002.000000T0000Z-080117T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 354 AM PST WED JAN 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...SOUTHERN LAKE COUNTY AND NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY. NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL OCCUR ACROSS THE REGION TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...OVER THE EXPOSED HIGHER ELEVATIONS OF SOUTHERN LAKE COUNTY...AND ALONG THE WEST FACING CANYONS OF THE NORTHERN SIERRA FOOTHILLS. THE WINDS MAY DECREASE SLIGHTLY TONIGHT...BUT WILL REMAIN GUSTY INTO THURSDAY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE BROUGHT DOWN BY THESE WINDS. $$ CAZ015-170000- /O.CON.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/ NORTHERN SACRAMENTO VALLEY- 354 AM PST WED JAN 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY. NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE TODAY. WATCH FOR AREAS OF DEBRIS ON THE ROAD AND BE PREPARED FOR SUDDEN STRONG CROSS WINDS. THESE GUSTY WINDS WILL DECREASE SLIGHTLY BY LATE THIS AFTERNOON... BUT BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE INTO THURSDAY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE BROUGHT DOWN BY THESE WINDS. $$
000 WWUS76 KSTO 170005 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 405 PM PST WED JAN 16 2008 CAZ016>018-064-066-170115- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-080117T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 405 PM PST WED JAN 16 2008 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. WINDS HAVE DECREASED AS THE SURFACE PRESSURE GRADIENT HAS WEAKENED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. LOCALLY GUSTY WINDS ARE POSSIBLE ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY THIS EVENING. $$ CAZ015-170115- /O.EXP.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/ NORTHERN SACRAMENTO VALLEY- 405 PM PST WED JAN 16 2008 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. WINDS HAVE DECREASED AS THE SURFACE PRESSURE GRADIENT HAS WEAKENED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. LOCALLY GUSTY WINDS ARE POSSIBLE ALONG THE WESTERN SIDE OF THE NORTHERN SACRAMENTO VALLEY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 15, 3:15 PM PST, 10 minutes earlier.
Area forecast discussion, Jan 15, 3:15 PM PST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 315 PM PST TUE JAN 15 2008 .DISCUSSION... DRY WEATHER IS EXPECTED TO CONTINUE THROUGH THE WORK WEEK AS UPPER RIDGING DOMINATES THE PATTERN. A COLD FRONT MOVED THROUGH THE AREA TODAY WITH DRY NORTHERLY WINDS BEHIND IT MIXING OUT THE ATMOSPHERE AND DISPERSING THE FOG WHICH FILLED MUCH OF THE NORTHERN CENTRAL VALLEY TODAY. COLD ADVECTION ALONG WITH A NORTHERLY SURFACE PRESSURE GRADIENT DEVELOPING WITH A HIGH OVER OREGON HAS BROUGHT GUSTY WINDS TO THE NORTHERN SACRAMENTO VALLEY. WINDS HAVE BRIEFLY REACHED AROUND WIND ADVISORY LEVELS THERE...WITH SUSTAINED WINDS AT 3 PM AT REDDING AT 32 MPH AND GUSTS UP TO 38 MPH. THE WINDS FOR THE NORTHERN SACRAMENTO VALLEY HAVE PROBABLY PEAKED AND WILL SHIFT SOUTHWARD OVERNIGHT. A STRONG 300 MB JET WILL NOSE INTO NORTHERN CALIFORNIA AS AN INSIDE SLIDER SHORTWAVE MOVES SOUTHWARD OVER THE SIERRA. THE SURFACE PRESSURE GRADIENT WILL SHIFT TO THE NORTHEAST AS THE HIGH MOVES OVER NORTHERN NEVADA. THIS ALONG WITH CONTINUED COLD ADVECTION AND 700 MB WINDS AROUND 40-50 KT WILL BRING GUSTY WINDS TO PORTIONS OF THE AREA. GUSTS UP TO 55 MPH POSSIBLE IN THE MOUNTAINS...45 MPH IN THE VALLEY. A BARRIER JET WILL FORM ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY WITH STRONG WINDS THROUGH WEDNESDAY MORNING. DOWNSLOPING WINDS WILL DEVELOP IN THE NORTHEASTERN FOOTHILLS...BRINGING STRONG WINDS...ESPECIALLY THROUGH NORTHEASTERN FACING CANYONS. SOUTHERN LAKE COUNTY AND THE DELTA WILL ALSO EXPERIENCE GUSTY WINDS. THEREFORE...A WIND ADVISORY WILL BE ISSUED FOR THOSE AREAS FROM 4 AM TO 12 PM PST WEDNESDAY. WINDS ARE EXPECTED TO GRADUALLY DECREASE IN THE AFTERNOON. THE NORTHERLY WINDS WILL LIMIT FOG DEVELOPMENT OVERNIGHT...WITH SOME JUST SOME PATCHY FOG POSSIBLE IN THE NORTHERN SAN JOAQUIN VALLEY OVERNIGHT INTO WEDNESDAY MORNING. COLD AIR WITH THIS SYSTEM WILL BRING THE COOLEST WEATHER OF THE WEEK...WITH A GRADUAL WARMING TREND THROUGH FRIDAY. GUSTY WINDS ARE ALSO POSSIBLE INTO THURSDAY...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. .EXTENDED DISCUSSION (FRIDAY NIGHT THROUGH TUESDAY) RIDGE OF HIGH PRESSURE SHIFTS A LITTLE WEST OVER THE EASTERN PACIFIC AS A LOW DIGS SOUTH OVER THE WESTERN US OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THE SYSTEM IS EXPECTED TO BRING SOME COLD DRY AIR DOWN INTO THE AREA FOR COOLER TEMPERATURES (850MB TEMPERATURES DROPPING BELOW ZERO SUNDAY THROUGH TUESDAY) AND DRY WEATHER (EXCEPT POSSIBLY A SLIGHT CHANCE OF SHOWERS NEAR THE SIERRA CREST SUNDAY INTO MONDAY). && .AVIATION... VFR CONDITIONS THIS AFTERNOON EXCEPT AROUND MODESTO WITH AREAS OF MVFR CONDITIONS STILL LINGERING DUE TO LOW CLOUDS. THE NORTHERLY WINDS HAVE INCREASED DOWN THE VALLEY THIS AFTERNOON AND WILL CONTINUE THIS EVENING WITH ABOUT A 10 MB SURFACE PRESSURE GRADIENT BETWEEN MFR-SAC. THE SURFACE PRESSURE GRADIENT TURNS MORE EASTERLY TONIGHT WITH THE SAC-RNO GRADIENT INCREASING TO AROUND 12MB. THE NORTHEASTERLY WINDS AND DRIER AIR SHOULD LIMIT THE FOG FORMATION TONIGHT INTO TOMORROW MORNING. ALTHOUGH SACRAMENTO AREA AND NORTHERN SAN JOAQUIN VALLEY MAY DECOUPLE AND SEE PATCHY FOG TOMORROW MORNING. VFR CONDITIONS IN THE MOUNTAINS WITH NORTHEASTERLY WIND GUSTS UP TO 50 KTS TONIGHT INTO TOMORROW. && .STO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 AM TO 12 PM PST WEDNESDAY FOR CARQUINEZ STRAIT AND DELTA...CENTRAL AND SOUTHERN SACRAMENTO VALLEY...LAKE COUNTY...NORTHEAST FOOTHILLS. &&
Hazardous weather outlook, Jan 15, 5:07 AM PST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 507 AM PST TUE JAN 15 2008 CAZ013>019-063-064-066>069-161500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 507 AM PST TUE JAN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY DENSE FOG WILL CONTINUE THIS MORNING ACROSS MUCH OF THE CENTRAL VALLEY FROM CHICO SOUTHWARD. CLEARING IS EXPECTED BY MIDDAY AS NORTH WINDS DEVELOP THROUGH THE VALLEY. * DENSE FOG ADVISORY.........SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY LOCALLY BREEZY TO WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION INTO THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 8:27 PM PST | Dense Fog Advisory | STO | 16 hr |
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.